# SDR CALA2024121601524

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 61,051 hours, 22,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - ROWS 2ABC,3ABC,4ABC EMERGENCY LIGHTS INOP. FOUND LOOSE WIRES BELOW SEAT TRACK COVER IN WIRE BUNDLE TRACK. ADJ/SECURED WIRES. OPS CHK GOOD. EMERG. LIGHTS WORKING AS DESIGNED. AMM REF 33-51-00
